• Users Online: 85
  • Print this page
  • Email this page
 
LETTER TO EDITOR
Ahead of Print

Antiepileptic drug-induced stevens–Johnson syndrome: Which one to stop or continue?


1 Department of Psychiatry, Surat Municipal Institute of Medical Education and Research, Surat, Gujarat, India
2 Department of Dermatology and VD, Surat Municipal Institute of Medical Education and Research, Surat, Gujarat, India

Correspondence Address:
Parag Suresh Shah,
A-802, Swapna Sangini, B/h Nandanvan 2, Vip Road, Vesu, Surat - 395 007, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/aip.aip_11_19



Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Shastri DD
    -  Chaudhari FA
    -  Shah PS
    -  Vaishnani J
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed9    
    PDF Downloaded1    

Recommend this journal